A construction problem connected with the distribution of fractional parts of the exponential function
Doklady Akademii Nauk, Tome 143 (1962) no. 3, pp. 522-524
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_143_3_a6,
author = {M. F. Kulikova},
title = {A construction problem connected with the distribution of fractional parts of the exponential function},
journal = {Doklady Akademii Nauk},
pages = {522--524},
year = {1962},
volume = {143},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_143_3_a6/}
}
TY - JOUR AU - M. F. Kulikova TI - A construction problem connected with the distribution of fractional parts of the exponential function JO - Doklady Akademii Nauk PY - 1962 SP - 522 EP - 524 VL - 143 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1962_143_3_a6/ LA - ru ID - DAN_1962_143_3_a6 ER -
M. F. Kulikova. A construction problem connected with the distribution of fractional parts of the exponential function. Doklady Akademii Nauk, Tome 143 (1962) no. 3, pp. 522-524. http://geodesic.mathdoc.fr/item/DAN_1962_143_3_a6/